# SDR AU980291

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa R134059
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 366249
- Condition: Defective
- Location: Nr 2 - 3 Cyl Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 AND NR 3 CYLINDERS LEAKING PAST EXHAUST VALVES.
